Multipliers of Kac algebras

Jon Kraus, Zhong-Jin Ruan

Research output: Contribution to journalArticle

Abstract

Multipliers, in particular completely bounded multipliers, of Fourier algebras have played a very important role in the study of harmonic analysis and of group von Neumann algebras and C*-algebras. In this paper, we plan to extend this notion to a more general context, i.e. we are going to study the completely bounded multipliers of Kac algebras. We will introduce an appropriate definition for completely bounded multipliers of Kac algebras, study some of basic properties and their connection with the strong Voiculescu amenability of Kac algebras. Operator space theory will play a very important role throughout this paper.

Original languageEnglish (US)
Pages (from-to)213-248
Number of pages36
JournalInternational Journal of Mathematics
Volume8
Issue number2
DOIs
StatePublished - Jan 1 1997

Keywords

  • Completely bounded double centralizers
  • Completely bounded multipliers and strong voiculescu amenability
  • Completely contractive banach algebras
  • Kac algebras
  • Operator spaces

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Multipliers of Kac algebras'. Together they form a unique fingerprint.

  • Cite this